Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Diagnosed with anemia. On HRT. Thick endometrium with a fibroid. Should I be worried?

Hello, I recently was found to be anaemic. I ve been on HRT for six years and my GP sent me to a consultant gynaecologist for an examination as I have had periods regularly and occasional bleeding between for a day or so. I am 57. The consultant said I had a small fibroid and that my uterine endometrium was 11cm. He did a biopsy of the lining and sent it to pathology . Is this anything to be concerned about? Should I stop the HRT? I ve only continued it because it made me feel so much better.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
Hi castolorizon! Let me be surprise for a while . Your are 57 and still has menses? Now you are anemic ask doctor for iron and folic acid pills or tablet. Only HRT alone can't help. And at your age HRT sure help you from your hot flush to skin, fat and voice problem. Take care and be in touch with your doctor. Bye.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor